arrow
Volume 35, Issue 1
An Averaging Principle for Caputo Fractional Stochastic Differential Equations with Compensated Poisson Random Measure

Zhongkai Guo, Hongbo Fu & Wenya Wang

J. Part. Diff. Eq., 35 (2022), pp. 1-10.

Published online: 2021-10

Export citation
  • Abstract

This article deals with an averaging principle for Caputo fractional stochastic differential equations with compensated Poisson random measure. The main contribution of this article is impose some new averaging conditions to deal with the averaging principle for Caputo fractional stochastic differential equations. Under these conditions, the solution to a Caputo fractional stochastic differential system can be approximated by that of a corresponding averaging equation in the sense of mean square.

  • Keywords

Stochastic fractional differential equations averaging principle compensated Poisson random measure.

  • AMS Subject Headings

34C29, 39A50

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zkguo@scuec.edu.cn (Zhongkai Guo)

hbfu@wtu.edu.cn (Hongbo Fu)

Wenyawang2014@qq.com (Wenya Wang)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-35-1, author = {Zhongkai and Guo and zkguo@scuec.edu.cn and 9003 and School of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China and Zhongkai Guo and Hongbo and Fu and hbfu@wtu.edu.cn and 9004 and Research Center of Nonlinear Science, College of Mathematics and Computer Science, Wuhan Textile University, Wuhan 430074, China and Hongbo Fu and Wenya and Wang and Wenyawang2014@qq.com and 20712 and School of Artificial Intelligence, Jianghan University, Wuhan 430056, China and Wenya Wang}, title = {An Averaging Principle for Caputo Fractional Stochastic Differential Equations with Compensated Poisson Random Measure}, journal = {Journal of Partial Differential Equations}, year = {2021}, volume = {35}, number = {1}, pages = {1--10}, abstract = {

This article deals with an averaging principle for Caputo fractional stochastic differential equations with compensated Poisson random measure. The main contribution of this article is impose some new averaging conditions to deal with the averaging principle for Caputo fractional stochastic differential equations. Under these conditions, the solution to a Caputo fractional stochastic differential system can be approximated by that of a corresponding averaging equation in the sense of mean square.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v35.n1.1}, url = {http://global-sci.org/intro/article_detail/jpde/19904.html} }
TY - JOUR T1 - An Averaging Principle for Caputo Fractional Stochastic Differential Equations with Compensated Poisson Random Measure AU - Guo , Zhongkai AU - Fu , Hongbo AU - Wang , Wenya JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 10 PY - 2021 DA - 2021/10 SN - 35 DO - http://doi.org/10.4208/jpde.v35.n1.1 UR - https://global-sci.org/intro/article_detail/jpde/19904.html KW - Stochastic fractional differential equations KW - averaging principle KW - compensated Poisson random measure. AB -

This article deals with an averaging principle for Caputo fractional stochastic differential equations with compensated Poisson random measure. The main contribution of this article is impose some new averaging conditions to deal with the averaging principle for Caputo fractional stochastic differential equations. Under these conditions, the solution to a Caputo fractional stochastic differential system can be approximated by that of a corresponding averaging equation in the sense of mean square.

Zhongkai Guo, Hongbo Fu & Wenya Wang. (2021). An Averaging Principle for Caputo Fractional Stochastic Differential Equations with Compensated Poisson Random Measure. Journal of Partial Differential Equations. 35 (1). 1-10. doi:10.4208/jpde.v35.n1.1
Copy to clipboard
The citation has been copied to your clipboard